Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 133, NWS Cheyenne, WY

July 13, 2011Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 13, 2011, 10:26 PM MDT for Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2011, 10:26 PM MDT (04:26 UTC)
Expired
Jul 13, 2011, 10:58 PM MDT
In force
32 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 4.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

849 
WUUS55 KCYS 140426
SVRCYS
NEC157-165-WYC015-140530-
/O.NEW.KCYS.SV.W.0133.110714T0426Z-110714T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1026 PM MDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1130 PM MDT

* AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES NORTHWEST OF LINGLE TO YODER TO 10 MILES NORTHWEST OF
  MERIDEN REST AREA...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON...YODER...LINGLE...HAWK SPRINGS...HAWK SPRINGS
  RECREATION AREA...LYMAN...MORRILL...STEGALL AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4248 10386 4173 10388 4160 10449 4220 10447
TIME...MOT...LOC 0426Z 238DEG 18KT 4220 10440 4189 10431
          4165 10443
WIND...HAIL 60MPH <.75IN

$$

CLAYCOMB
2 follow-up statements
583 
WWUS55 KCYS 140452
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 PM MDT WED JUL 13 2011

NEC157-165-WYC015-140530-
/O.CON.KCYS.SV.W.0133.000000T0000Z-110714T0530Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
1052 PM MDT WED JUL 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EAST CENTRAL GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL
1130 PM MDT...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF MOUNT EDNA TO 6 MILES NORTHWEST OF LYMAN TO
HAWK SPRINGS RECREATION AREA...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  LYMAN...MORRILL...MOUNT EDNA...STEGALL AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

&&

LAT...LON 4199 10417 4228 10430 4248 10386 4173 10388
      4165 10424
TIME...MOT...LOC 0452Z 238DEG 18KT 4231 10407 4200 10406
          4174 10417
WIND...HAIL 60MPH <.75IN

$$

CLAYCOMB
899 
WWUS55 KCYS 140458
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MDT WED JUL 13 2011

NEC157-165-WYC015-140508-
/O.CAN.KCYS.SV.W.0133.000000T0000Z-110714T0530Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
1058 PM MDT WED JUL 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX...EAST
CENTRAL GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS 
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4199 10417 4228 10430 4248 10386 4173 10388
      4165 10424
TIME...MOT...LOC 0458Z 238DEG 18KT 4228 10422 4197 10413
          4173 10425

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:22 PM MDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jul 13, 5:22 PM MDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT WED JUL 13 2011

.UPDATE...

&&

.AVIATION...00Z TAFS

SOME CONCERN TONIGHT WITH LOW CLOUDS MOVING INTO OUR SOUTHERN
PANHANDLE AIRPORTS. LATEST SATELLITE IMAGERY IS SHOWING LOW
STRATUS IN WEST CENTRAL NEBRASKA...WHICH MATCHES UP WELL WITH
LATEST HRRR FORECAST. HRRR BRINGS THIS STRATUS INTO KAIA AND KSNY
NEAR THE 06Z TIMEFRAME AND ACROSS MUCH OF THE PANHANDLE
AFTERWARDS. WILL CONTINUE TO MONITOR UPSTREAM OBSERVATIONS AND
UPDATE AS NEEDED.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 227 PM MDT WED JUL 13 2011/

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED AN AMPLIFIED UPPER
LEVEL PATTERN WITH A RIDGING OVER THE CENTRAL/SOUTHERN CONUS
AND TROUGHS OVER THE WESTERN AND NORTHEASTERN CONUS. THE SHORT
WAVE RESPONSIBLE FOR THE SEVERE WEATHER LATE TUESDAY HAS MOVED
NORTHEAST INTO THE WESTERN DAKOTAS. UPSTREAM FROM THIS FEATURE...
DRIER AIR ALOFT WAS SURGING NORTHEAST TOWARD THE CENTRAL ROCKIES.
SOME CONVECTION WAS DEVELOPING FROM WESTERN WYOMING INTO EASTERN
UTAH AND WESTERN COLORADO ASSOCIATED WITH A WEAK IMPULSE EMBEDDED
IN THE SOUTHWESTERLY FLOW ALOFT. ISOLATED TO SCATTERED THUNDERSTORMS
WILL FORM ALONG THE FRONT RANGE DURING THE MID TO LATE AFTERNOON
AND SLOWLY MOVE EAST ONTO THE HIGH PLAINS THROUGH THE EVENING.
WITH DRIER AIR ALOFT...THERE WILL BE A GREATER THREAT FOR WIND
GUSTS TO 60 MPH AND MARGINALLY SEVERE HAIL WITH A FEW OF THE
THUNDERSTORMS...ESPECIALLY FROM THE SOUTHERN RANGE FOOTHILLS EAST
TO KIMBALL. WITH FASTER STORM MOTION...NOT EXPECTING A FLASH FLOOD
THREAT WITH THE STRONGER THUNDERSTORMS.

THE 12Z DETERMINISTIC MODELS AND THEIR ENSEMBLE OUTPUT MAINTAIN
GOOD RUN-TO-RUN CONSISTENCY. THEY CONTINUE TO ADVERTISE DRIER AIR
ALOFT MOVING NORTH AND NORTHEAST FROM THE DESERT SOUTHWEST INTO
COLORADO AND WYOMING THURSDAY THROUGH FRIDAY NIGHT. CONSEQUENTLY...
MODEL SOUNDING PRECIPITABLE WATER VALUES DECREASE TO BELOW 0.50
INCH WEST OF THE LARAMIE RANGE...AND 0.50 TO 0.75 INCH EAST OF THE
RANGE. EAST OF THE LARAMIE RANGE...ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND EVENING
EACH DAY...ESPECIALLY NEAR THE COLORADO BORDER AS WINDS SHIFT
TO THE SOUTH AND SOUTHEAST WITH DECENT LOW LEVEL UPSLOPE AND
INSTABILITY IN PLACE. HIGHS WILL GRADUALLY WARM EACH DAY FROM
THE 80S THURSDAY TO THE LOWER AND MID 90S FROM EXTREME EASTERN
WYOMING INTO WESTERN NEBRASKA FRIDAY AS THE UPPER LEVEL HIGH
DRIFTS NORTHWARD INTO THE CENTRAL PLAINS.

LONG TERM...SATURDAY THROUGH WEDNESDAY
MODELS REMAIN CONSISTENT ON UPPER RIDGE CENTERED OVER CENTRAL
PLAINS WITH TROUGH AXIS ALONG PACIFIC COAST WITH PERSISTENT SOUTHWEST
FLOW ALOFT. AREAS WEST OF THE LARAMIE WILL SEE DRIER PATTERN WITH
PW VALUES 0.5 INCHES OR BELOW. EAST OF THE LARAMIE RANGE WILL BE
MORE PRONE TO HIGHER MOISTURE AND INSTABILITY SUNDAY THROUGH TUESDAY
AS THE UPPER RIDGE BACK BUILDS TO THE WEST. ON WEDNESDAY...THE UPPER
RIDGE WILL SHIFT FARTHER EAST WITH DRIER SOUTHWEST FLOW INTRUSION.
TEMPS WILL BE QUITE WARM THROUGH THE PERIOD WITH 17C 700 MB TEMPS
TRANSLATING TO 80S AND 90S INTO WEDNESDAY. AFTERNOON ELEVATED
CONVECTION INITIATION WILL BE POSSIBLE EACH DAY EVEN WITH SOME
CAPPING INVERSIONS EAST WITH LOW LEVEL INSTABILITY. HAVE KEPT THE
TREND OF INCREASING TEMPS AND LOW POPS THROUGH THE EXTENDED.

AVIATION...18Z TAF ISSUANCE
VFR CONDITIONS ARE FORECAST AT THE MAJORITY OF TERMINALS THROUGH
MOST OF THE PERIOD. A GRADUAL INCREASE IN CLOUD COVER IS EXPECTED
DURING THE MID AFTERNOON HOURS...ALONG WITH A RISK FOR ISOLATED
TSRA. VFR CEILINGS AROUND 3500 FEET AGL WILL BE COMMON...ESPECIALLY
FROM KCYS EASTWARD INTO THE NEBRASKA PANHANDLE. THE RISK FOR TSRA
SHOULD RAPIDLY DIMINISH AFTER SUNSET. AN INCREASE IN LOW LEVEL
MOISTURE AND LIGHT WINDS SHOULD YIELD FOG AND LOW CLOUDS ACROSS
THE NEBRASKA PANHANDLE BETWEEN 08 AND 14 UTC THURSDAY. MVFR TO
IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE DURING THAT TIME...
WITH IMPROVING CONDITIONS THEREAFTER.

FIRE WEATHER...
WET FUELS FROM RECENT HEAVY RAINFALL AND CONTINUED GREEN UP
WILL PRECLUDE FIRE WEATHER CONCERNS THROUGH THE END OF THE
WEEK. RELATIVE HUMIDITIES WILL TREND LOWER ALONG AND WEST OF
THE LARAMIE RANGE BEGINNING ON THURSDAY WITH DRIER AIR ADVECTING
NORTHWARD FROM THE SOUTHWESTERN U.S. IT WILL ALSO BE BREEZY
DURING THE AFTERNOON THE NEXT FEW DAYS WEST OF THE LARAMIE
RANGE.

HYDROLOGY...
A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE
RIVER AT SARATOGA THROUGH MIDNIGHT WEDNESDAY. AREA RIVERS WILL
CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND...ALTHOUGH SMALLER
STREAMS AND CREEKS EAST OF THE SOUTHERN LARAMIE RANGE MAY REMAIN
NEAR BANKFULL THE FEW DAYS DUE TO THE VERY HEAVY RAIN THAT FELL
TUESDAY NIGHT FROM CHEYENNE EAST TO SIDNEY NEBRASKA. STEADY TO
MINOR RISES ARE EXPECTED AT HENRY AND MITCHELL THROUGH THURSDAY
BEFORE RESUMING A SLOW FALL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...JAMSKI
LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 13, 6:16 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT WED JUL 13 2011

NEZ002-003-019>021-054-055-095-096-WYZ101>119-141200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
616 PM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF
SOUTHEAST WYOMING EARLY THIS EVENING AND MAY STRAY INTO THE NEBRASKA
PANHANDLE LATER THIS EVENING.  THE THREAT FOR SEVERE STORMS HAS
DIMINISHED BUT SOME STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jul 13, 9:19 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
919 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             19 WSW CHEYENNE         41.04N 105.13W
07/13/2011  E1.00 INCH       LARAMIE            WY   PUBLIC

&&

DDEAL
Local storm report, Jul 13, 9:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     14 SW CHUGWATER         41.61N 105.01W
07/13/2011  E61 MPH          LARAMIE            WY   PUBLIC

&&

DDEAL
Local storm report, Jul 13, 9:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
954 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     BORDEAUX                41.95N 104.95W
07/13/2011  M58 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 32 MPH

&&

GCLAYCOM
Local storm report, Jul 13, 9:56 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     14 NE CENTENNIAL        41.44N 105.92W
07/13/2011  E61 MPH          ALBANY             WY   MESONET

            THIS IS QUEALY DOME.

0826 PM     TSTM WND GST     ARLINGTON               41.59N 106.21W
07/13/2011  E58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Jul 13, 9:57 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
957 PM MDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     ARLINGTON               41.59N 106.21W
07/13/2011  E58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0836 PM     TSTM WND GST     14 NE CENTENNIAL        41.44N 105.92W
07/13/2011  E61.00 MPH       ALBANY             WY   MESONET

            THIS IS QUEALY DOME.

0853 PM     TSTM WND GST     LARAMIE                 41.31N 105.58W
07/13/2011  M61.00 MPH       ALBANY             WY   ASOS

0918 PM     HAIL             19 WSW CHEYENNE         41.04N 105.13W
07/13/2011  E1.00 INCH       LARAMIE            WY   PUBLIC

0935 PM     TSTM WND GST     BORDEAUX                41.95N 104.95W
07/13/2011  M58.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 32 MPH

0944 PM     TSTM WND GST     14 SW CHUGWATER         41.61N 105.01W
07/13/2011  E61.00 MPH       LARAMIE            WY   PUBLIC

&&

DDEAL
Special weather statement, Jul 13, 10:15 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT WED JUL 13 2011

WYZ101-102-107-108-140515-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN
COUNTY WY-NIOBRARA COUNTY WY-
1015 PM MDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
SOUTHEASTERN CONVERSE...SOUTHWESTERN NIOBRARA AND NORTHWESTERN GOSHEN
COUNTIES UNTIL 1115 PM MDT...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GLENDO...OR 27 MILES SOUTHEAST OF
DOUGLAS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KEELINE...
  RAWHIDE BUTTES...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 109 AND
116.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CLAYCOMB

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:04 AM MDTFlash Flood WatchCYSCheyenne, Kimball21 hr
Jul 14, 4:03 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball42 min
Jul 14, 4:35 PM MDTAreal Flood AdvisoryCYSBanner4 hr
Jul 14, 4:44 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff46 min
Jul 14, 4:58 PM MDTTornado WarningCYSBanner, Scotts Bluff47 min
Jul 14, 5:29 PM MDTSevere Thunderstorm WarningCYSKimball46 min
Jul 14, 5:39 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff40 min
Jul 13, 8:57 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte48 min
Jul 13, 9:21 PM MDTSevere Thunderstorm WarningCYSPlatte39 min
Jul 13, 9:49 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte41 min
Jul 14, 5:08 PM MDTSevere Thunderstorm WarningCYSLaramie23 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.